# SDR AALA20100908MIA06

- Difficulty date: September 8, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 29,370 hours, 12,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 11227
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT BATTERY PACK FAILED TEST PER SIC WORK CARD 2908.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
